# SDR VNAA2025011311101

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 20,577 hours, 18,344 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Abnormal
- Location: Wing Ovht Warnin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WING OVHT WARNING MSG INTERMITTENT IN FLIGHT. / INSP RH INBD TEMP SENSOR AND FOUND 1 PIN NOT SECURE. INSTALLED PIN IAW AMM 30Âˆ’12Âˆ’06Âˆ’400Âˆ’801 OPS CHECK GOOD.
